UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Circulant Preconditioner  Distributed-order  Preconditioned Conjugated Gradient Method  Space-fractional Diffusion Equations  
A preconditioner based on sine transform for two-dimensional semi-linear Riesz space fractional diffusion equations in convex domains Journal article
Applied Numerical Mathematics, 2021,Volume: 169,Page: 289-302
Authors:  Huang, Xin;  Sun, Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/12/08
Gmres Method  Penalization  Riesz Fractional Derivative  Sine Transform Based Preconditioner  Toeplitz Matrix  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
Numerical solution for multi-dimensional Rieszfractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Page: 449-472
Authors:  Zhang, L.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Riesz fractional reaction–diffusion equation·Toeplitz structure  Exponential Runge–Kutta method  Matrix exponential  Shift-invert Lanczos method  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Exponential Runge–kutta Method  Matrix Exponential  Riesz Fractional Reaction–diffusion Equation  Shift-invert Lanczos Method  Toeplitz Structure  
Rational approximation in Hardy spaces on strips Journal article
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2018,Volume: 63,Issue: 12,Page: 1721-1738
Authors:  Mai, Weixiong;  Qian, Tao
Favorite |  | TC[WOS]:1 TC[Scopus]:3 | Submit date:2018/10/30
Adaptive Fourier decomposition  Takenaka-Malmquist system  Riesz bases  Hardy spaces  
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:38 TC[Scopus]:40 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients  
On 3D orthogonal prolate spheroidal monogenics Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 4,Page: 635-648
Authors:  Morais J.;  Nguyen H.M.;  Kou K.I.
Favorite |  | TC[WOS]:3 TC[Scopus]:7 | Submit date:2019/02/13
Ferrer's Associated Legendre Functions  Hyperbolic Functions  Prolate Spheroidal Harmonics  Prolate Spheroidal Monogenics  Quaternionic Analysis  Riesz System  
On 3D orthogonal prolate spheroidal monogenics Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 4,Page: 635-648
Authors:  Morais,J.;  Nguyen,H. M.;  Kou,K. I.
Favorite |  | TC[WOS]:3 TC[Scopus]:7 | Submit date:2021/03/11
Ferrer's associated Legendre functions  hyperbolic functions  prolate spheroidal harmonics  prolate spheroidal monogenics  quaternionic analysis  Riesz system  
On convergence properties of 3D spheroidal monogenics Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2013,Volume: 11,Issue: 3
Authors:  Morais J.;  Kou K.I.;  Georgiev S.
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2019/02/13
Chebyshev Polynomials  Ferrer's Associated Legendre Functions  Hyperbolic Functions  Moisil-théodoresco System  Monogenic Functions  Quaternion Analysis  Riesz System